Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Geometrical Analysis of the Foreign Trade Multiplier

J. Black
The Economic Journal
Vol. 67, No. 266 (Jun., 1957), pp. 240-243
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2227785
Stable URL: http://www.jstor.org/stable/2227785
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Geometrical Analysis of the Foreign Trade Multiplier
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[240]
    [240]
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243